# SDR CA150703007

- Difficulty date: July 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 24,579 hours
- Engine: Ge CF348E5A1
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT FUEL 2 LOW LEVEL - EICAS WARNING MESSAGE CAME ON. MEL 28-44-00 APPLIED ALLOWED THE AIRCRAFT TO RETURN TO SERVICE PROVIDED THAT ASSOCIATED FUEL QUANTITY INDICATIONS ON EICAS AND MFD ARE AVAILABLE AND ARE MONITORED THROUGHOUT FLIGHT.   AT FIRST MAINTENANCE OPPORTUNITY THE RH INBOARD EJECTOR PUMP WAS REPLACED AND MEL CLEARED. EICAS MESSAGE RETURNED AFTER THREE DAYS AND MEL APPLIED AGAIN. AT FIRST MAINTENANCE OPPORTUNITY, MAINTENANCE CONTINUED TROUBLESHOOTING AND WITH EMBRAER SUPPORT FOUND A WIRING SHORT ON LOW LEVEL SENSOR WHICH WAS REPAIRED (29 JUNE 2015). NO FUEL 2 LO LEVEL EICAS RETURNED TO DATE.  WITH THIS MEL BEING IDENTIFIED AS AN (O) NO OTHER CREW OR MAINTENANCE ACTION IS REQUIRED OTHER THAN MONITORING THE EICAS AND FUEL QUANTITY THROUGHOUT FLIGHT. NO AWARENESS TO CREW OR MAINTENANCE AS TO WHAT IS ACTUALLY HAPPENING IN THE COLLECTOR TANK IS IDENTIFIED OR REQUIRED TO CHECK.   FURTHER INVESTIGATION IS STILL UNDER WAY.
